# SDR ASOA2015050812786

- Difficulty date: April 18, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,663 hours, 12,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL ANGLE, BELOW CAP ANGLE.  REMOVED THE GALLEY DOOR FLOOR PROTECTOR MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW LOWER SILL ANGLE AT SERVICE DOOR IAW SRM 51-42-06-001-001-A01.
